# SDR FDEA201610063476

- Difficulty date: October 6, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N855FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37726
- Aircraft time: 25,219 hours, 3,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EICAS MESSAGE FOR EMERGENCY LIGHTS.  ACFT RETURNED TO BLOCKS.  FOUND EMERGENCY SWITCH GUIDE RING OUT OF RANK. REPOSITION AND PERFORMED RTS PASSED IAW MM 33-50-00.  ACFT OK FOR SERVICE
